# SDR QXEA2013040500766

- Difficulty date: April 5, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 14,432 hours, 15,622 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 4689709A03062
- Condition: Failed
- Location: Vhf 2
- Part time: 1,927 hours, 2,066 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, UNABLE TO COMMUNICATE ON VHF 2 (BOTH ARCDU'S).  TRANSMIT LIGHT APPEARED DURING EACH TRANSMISSION.  ATC FACILITIES COULD HEAR THIS RADIO DURING RADIO CHECKS.  ON RETURN TO DEPARTURE, UNABLE TO RECEIVE ATIS WEATHER ON VHF 2.  PERFORMED SELF TEST ON NR 2 COMM TRANSCEIVER, SELF TEST INDICATED TRANSCEIVER FAILURE.  R & R NR 2 COM TRANSCEIVER WITH SERVICEABLE IAW AMM TASK 23-11-01-000-801/23-11-01-400-801. OPS TEST 23-11-00-710-801 CHECKS GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
